3 doctors weighed in:

Amitriptyline&trazodon cause high BP I am on atenolol 62.5mg but still high BP amitriptiline for nerve pain& trazodon for sleep.causes? I'm fit &young

3 doctors weighed in
2 doctors agree

In brief: SUGGEST

Highly recommend a second opinion, as there is a need to find out etiology of your "nerve pain", and the meds you are taking to sleep will in the end may sleep even more troublesome.
Suggest finding out root cause for your sleep issues. In essence, have a doctor assess all of this, especially, whether you NEED your medications.

In brief: SUGGEST

Highly recommend a second opinion, as there is a need to find out etiology of your "nerve pain", and the meds you are taking to sleep will in the end may sleep even more troublesome.
Suggest finding out root cause for your sleep issues. In essence, have a doctor assess all of this, especially, whether you NEED your medications.
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available